advertisement
Question
Posted by: Carol | 2011/04/12

pregnancy

I''ve been falling pregnant for the past 4yrs &  when I''m pregnant my bp becomes high &  at the end I end up loosing the baby. Yesterday I went to see the dr bcause I was feeling a pain on my abdominal even I was scared that mayb I was pregnant &  didn''t knw. So after doing the urine test she found out that I hd a kidney infection &  I was pregnant. She gave me some tablets(Aelco prolied, Ciprofloxacin &  folic acid) nw I started taking those pills yesterday &  in the evening I was feeling drowsy so I jst lie down only to find out that I was bleeding. What went wrong. I need help, I''m depressed &  dn''t know what to do. 0726946121.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say whether the bleeding was a miscarriage or not. I would suggest that you have a full assessment by a gynaecologist before you fall pregnant again if you are having miscarriages. If the pregnancies are going on beyond 5 months and you then get high blood pressure, low dose aspirin can help prevent this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/15

You don't say whether the bleeding was a miscarriage or not. I would suggest that you have a full assessment by a gynaecologist before you fall pregnant again if you are having miscarriages. If the pregnancies are going on beyond 5 months and you then get high blood pressure, low dose aspirin can help prevent this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement